Axiomatization of 'peircean' branching-time logic

Studia Logica 49 (2):183 - 195 (1990)
The branching-time logic called Peircean by Arthur Prior is considered and given an infinite axiomatization. The axiomatization uses only the standard deduction rules for tense logic.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00935598
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,585
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Yde Venema (1993). Derivation Rules as Anti-Axioms in Modal Logic. Journal of Symbolic Logic 58 (3):1003-1034.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

29 ( #147,410 of 1,938,703 )

Recent downloads (6 months)

10 ( #55,051 of 1,938,703 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.